Chlorodontia: Minocycline induced staining of permanent dentition

*, Ajit Auluck and Thomas, Manuel S and *, Kundabala M and *, Sumanth K.N (2007) Chlorodontia: Minocycline induced staining of permanent dentition. Journal of Conservative Dentistry, 10 (3). pp. 89-92.

[img]
Preview
PDF
1._JCD'07_chlorodontia.pdf - Published Version

Download (2MB)

Abstract

Tetracycline staining the developing teeth is a well-known and documented condition. But newer tetracycline derivatives like minocycline can even stain the permanent teeth. We report a case of 45 year old female patient, a known case of multiple myeloma who developed green discoloration of her permanent teeth following minocycline therapy for treatment of acne vulgaris

Item Type: Article
Additional Information: case report
Uncontrolled Keywords: Minocycline, permanent dentition, teeth discoloration
Subjects: Dentistry > MCODS Mangalore > Conservative Dentistry
Dentistry > MCODS Mangalore > Oral Medicine and Radiology
Depositing User: KMCMLR User
Date Deposited: 04 Jan 2012 10:16
Last Modified: 08 Dec 2015 12:37
URI: http://eprints.manipal.edu/id/eprint/1912

Actions (login required)

View Item View Item